I would be very grateful for some advice about my meds, please. A bit of background.....T2 diagnosed 5 years, diet controlled for first few months, which didn't work so put on Metformin 2x daily. Gave me terrible stomach upsets/even worse diarrhoea, so quickly changed to the SR version, which wasn't a great deal different actually (I guess I'm extremely sensitive to it). Told by DN to take both tabs with evening meal as that may help (it helped a bit with the stomach upset but not the squits). Had urgent and quite explosive runs (sorry for the graphic detail!) several times each morning, which meant I was effectively housebound until lunchtime. Only positive - it did control my BG pretty well (consistently in the low 5s) and helped me to lose a bit of weight (I do have a weight problem) - not surprising considering all the toilet trips! However, being confined to the house all morning wasn't exactly convenient, so began not taking the pills at all the day before I knew we were going out early the next morning....which meant that my BG began to rise.....in Feb at my review my HbAlc had gone up to 6.9. On discussing it with my DN, we decided that I'd change to Gliclazide instead....she did warn me that it could make me put on weight. It has.....about half a stone in the last 3 months. And I'm now sometimes constipated - gone from one extreme to the other! But it has brought my HbAlc down considerably, it's now 5.2 So I'm considering coming off the Glic and going back to Met....I don't want my weight, which I struggle with anyhow, to be rising anymore, and I hate being constipated. With regard to the 'confined to barracks' thing, I was thinking that maybe if I took the dose at lunchtime instead of the evening, I'd be able to get the toilet stuff out of the way (so to speak!) earlier in the morning (I am an early riser, usually up by 6.00 ish). So here's my questions:- 1. Can I just come off the Glic and go straight back on the Met (I do still have some left from earlier in the year) without fear of withdrawal symptoms? Does coming off Glic actually create any withdrawal symptoms? 2. Do you think that taking the Met at lunchtime will help with the awful squits I used to suffer with all morning when previously taking it with my evening meal? I should mention I don't want to take it at breakfast time as I'm not really a breakfast eater, plus I don't want to be getting up several times throughout the night for toilet trips! If anyone has had similar experiences or can offer any advice, I'd be very grateful, thanks.